| Model Number |
386806 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
Event or Problem Description
It was reported that the bd cathena¿ safety iv catheter with bd multiguard¿ safety shield failing to cover the needle.The following information was provided by the initial reporter: after advancing the catheter, the hcp removed the needle; however, the needle was disengaged with the safety shield failing to cover the needle, which was left exposed.